# SDR AUS20010761

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 35207900M
- Condition: Wrong Part
- Location: Fire Bottle
- Part time: 7,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 MAIN CARGO FIRE EXTINGUISHER BOTTLE FORWARD AND AFT SQUIBSCROSS CONNECTED.
